Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 671527, 7 pages
http://dx.doi.org/10.1155/2015/671527
Research Article

A Simple Modification of Homotopy Perturbation Method for the Solution of Blasius Equation in Semi-Infinite Domains

1Young Researchers and Elite Club, Islamic Azad University, Ilkhchi Branch, Ilkhchi, Iran
2Department of Civil Engineering, University of Malaya, 50603 Kuala Lumpur, Malaysia
3Department of Civil Engineering, University of Tabriz, Tabriz, Iran

Received 8 July 2015; Revised 28 August 2015; Accepted 9 September 2015

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2015 M. Aghakhani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aghakhani, M. Suhatril, M. Mohammadhassani, M. Daie, and A. Toghroli, “A Simple Modification of Homotopy Perturbation Method for the Solution of Blasius Equation in Semi-Infinite Domains,” Mathematical Problems in Engineering, vol. 2015, Article ID 671527, 7 pages, 2015. https://doi.org/10.1155/2015/671527.